# SDR FDEA201409262793

- Difficulty date: September 26, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N785FD
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 68,836 hours, 25,096 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 143N66031
- Part serial: SAC0005
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS A CRACK AT FWD CARGO DOOR EXTERIOR SKIN AT LOWER AFT CORNER BS 600 - 620 STRINGER 25 - 26R.  REPAIRED IAW  EA F-5230-T0311723.  REPAIR CLASSIFED AS MAJOR.
